# SDR ASAA2023050443155

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,850 hours, 10,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR HARD TO CLOSE. GROUNDED - YES. REPLACED L-1 DOOR GUIDE ARM ROD END REF B737-900 AMM 52-11-21. ADJ AND TEST ACCOMPLISHED REF AMM 52-11-00. OPS CHECK GOOD.
